# SDR DALA2022021500947

- Difficulty date: February 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 50,209 hours, 34,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY RELEASE; LEFT LOWER LATCH LEVER CABLE IS FRAYED AT UPPER PULLY AREA. -M- SUMMARY SEE NRC 001-0317:5353-2001/001 00453: REPLACED, RIGGED, AND SAFETIED CABLE REF B717 AMM 53-52-01. OPERATIONALS CHECK WAS GOOD. (LP #2115930)
